PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 88 | 1 | 15-29
Tytuł artykułu

A generalisation of Mahler measure and its application in algebraic dynamical systems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove a generalisation of the entropy formula for certain algebraic $ℤ^d$-actions given in [2] and [4]. This formula expresses the entropy as the logarithm of the Mahler measure of a Laurent polynomial in d variables with integral coefficients. We replace the rational integers by the integers in a number field and examine the entropy of the corresponding dynamical system.
Słowa kluczowe
Czasopismo
Rocznik
Tom
88
Numer
1
Strony
15-29
Opis fizyczny
Daty
wydano
1999
otrzymano
1997-09-08
poprawiono
1998-09-21
Twórcy
  • Mathematical Institute, University of Vienna, Strudlhofgasse 4, A-1090 Wien, Austria
Bibliografia
  • [1] D. Hilbert, Gesammelte Abhandlungen, Bd. I, Springer, Berlin, 1932.
  • [2] D. A. Lind, K. Schmidt and T. Ward, Mahler measure and entropy for commuting automorphisms of compact groups, Invent. Math. 101 (1990), 593-629.
  • [3] J. Neukirch, Algebraische Zahlentheorie, Springer, Berlin, 1992.
  • [4] K. Schmidt, Dynamical Systems of Algebraic Origin, Birkhäuser, 1995.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav88i1p15bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.